# SDR SWAA2016041150743

- Difficulty date: March 18, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 40,581 hours, 20,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A824036
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD CORRODED AT INTERCOSTAL BELOW AIR STAIR DOOR, BETWEEN BS 294.5 - 328, STRINGER 23L.  REPAIRED CHORD IAW EA.
